# SDR USAA2011100400014

- Difficulty date: October 2, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 24,464 hours, 8,916 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Part number: S9413142
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

VERY STRONG DIRTY SOCK ODOR FROM CABIN AIR.  MAINTENANCE FOUND OIL LEAK AT COOLING FAN.  REPLACED PACKING.
